# SDR USAA2012070900017

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 10,688 hours, 8,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Plate
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FLOORBEAM SPLICE PLATE CORRODED AT FR 87, Y 273, Z -490.  REMOVED AND REPLACED SPLICE PLATE IAW E190 SRM 51-23-06, 51-43-01 & 51-40-06.
